Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 45.

Herrero, Miguel A. and Velázquez, J.J. L. (1997) A blow-up mechanism for a chemotaxis model. Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie IV, 24 (4). pp. 633-683. ISSN 0391-173X

Escobedo, M. and Herrero, Miguel A. and Velázquez, J.J. L. (1998) A nonlinear Fokker-Planck equation modelling the approach to thermal equilibrium in a homogeneous plasma. Transactions of the American Mathematical Society, 350 (10). pp. 3837-3901. ISSN 0002-9947

Herraiz, Luis A. and Herrero, Miguel A. and Velázquez, J.J. L. (2001) A note on the dissolution of spherical crystals. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 131 (2). pp. 371-389. ISSN 0308-2105

Bodnar, Marek and Velázquez, J.J. L. (2006) An integro-differential equation arising as a limit of individual cell-based models. Journal of Differential Equations, 222 (2). pp. 341-380. ISSN 0022-0396

Herrero, Miguel A. and Ughi, M. and Velázquez, J.J. L. (2004) Approaching a vertex in a shrinking domain under a nonlinear flow. NoDea-Nonlinear Differential Equations and Applications, 11 . pp. 1-28. ISSN 1021-9722

Herrero, Miguel A. and Velázquez, J.J. L. (1992) Approaching an extinction point in one-dimensional semilinear heat-equations with strong absorption. Journal of Mathematical Analysis and Applications, 170 (2). pp. 353-381. ISSN 0022-247X

Herrero, Miguel A. and Velázquez, J.J. L. (1990) Asymptotic properties of a semilinear heat equation with strong absorption and small diffusion. Mathematische Annalen, 288 (4). pp. 675-695. ISSN 0025-5831

Herrero, Miguel A. and Velázquez, J.J. L. (1993) Asymptotics near an extinction point for some semilinear heat equations. In Emerging applications in free boundary problems. Pitman Research Notes in Mathematics Series (280). Longman Scientific and Technical, Harlow, pp. 188-194. ISBN 0-582-08768-6

Bonilla , L.L. and Hernando, Pedro J. and Herrero, Miguel A. and Kindelan, M. and Velázquez, J.J. L. (1997) Asymptotics of the trap-dominated Gunn effect in p-type Ge. Physica D-Nonlinear Phenomena, 108 (1-2). pp. 168-190. ISSN 0167-2789

Herrero, Miguel A. and Velázquez, J.J. L. (1993) Blow-up behavior of one-dimensional semilinear parabolic equations. Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 10 (2). pp. 131-189. ISSN 0294-1449

Herrero, Miguel A. and Velázquez, J.J. L. (1994) Blow-up of solutions of supercritical semilinear parabolic equations. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 319 (2). pp. 141-145. ISSN 0764-4442

Herrero, Miguel A. and Velázquez, J.J. L. (1992) Blow-up profiles in one-dimensional, semilinear parabolic problems. Communications in Partial Differential Equations , 17 (1-2). pp. 205-219. ISSN 0360-5302

Herrero, Miguel A. and Lacey, Andrew A. and Velázquez, J.J. L. (1994) Blow-up under oscillatory boundary conditions. Asymptotic Analysis, 9 (1). pp. 1-22. ISSN 0921-7134

Herrero, Miguel A. and Velázquez, J.J. L. (1996) Chemotactic collapse for the Keller-Segel model. Journal of Mathematical Biology, 35 (2). pp. 177-194. ISSN 0303-6812

Herrero, Miguel A. and Velázquez, J.J. L. (1992) Comportement générique au voisinage d'un point d'explosion pour des solutions d'équations paraboliques unidimensionnelles. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 314 (3). pp. 201-203. ISSN 0764-4442

Bodnar, Marek and Velázquez, J.J. L. (2005) Derivation of macroscopic equations for individual cell-based models. A formal approach. Mathematical Methods in the Applied Sciences, 28 (15). pp. 1757-1779. ISSN 1099-1476

Herrero, Miguel A. and Velázquez, J.J. L. (1994) Explosion de solutions d'équations paraboliques semilinéaires supercritiques. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 319 (2). pp. 141-145. ISSN 0764-4442

Filippas, Stathis and Herrero, Miguel A. and Velázquez, J.J. L. (2000) Fast blow-up mechanisms for sign-changing solutions of a semilinear parabolic equation with critical nonlinearity. Proceedings of the Royal Society of London Series A - Mathematical Physical and Engineering Sciences, 456 . pp. 2957-2982. ISSN 1364-5021

Herrero, Miguel A. and Medina Reus, Elena and Velázquez, J.J. L. (1997) Finite-time aggregation into a single point in a reaction-diffusion system. Nonlinearity, 10 (6). pp. 1739-1754. ISSN 0951-7715

Herrero, Miguel A. and Velázquez, J.J. L. (1992) Flat blow-up in one-dimensional semilinear heat equations. Differential and Integral Equations, 5 (5). pp. 973-997. ISSN 0893-4983

Herrero, Miguel A. and Velázquez, J.J. L. (1992) Generic behaviour of one-dimensional blow up patterns. Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie IV, 19 (3). pp. 381-450. ISSN 0391-173X

Herrero, Miguel A. and Velázquez, J.J. L. (1992) Generic blow-up behavior of solutions of one-dimensional semilinear parabolic problems. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 314 (3). pp. 201-203. ISSN 0764-4442

Herrero, Miguel A. and Lacey, Andrew A. and Velázquez, J.J. L. (1998) Global existence for reaction-diffusion systems modelling ignition. Archive for Rational Mechanics and Analysis , 142 (3). pp. 219-251. ISSN 0003-9527

Andreucci, D. and Herrero, Miguel A. and Velázquez, J.J. L. (1997) Liouville theorems and blow up behaviour in semilinear reaction diffusion systems. Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 14 (1). pp. 1-53. ISSN 0294-1449

Velázquez, J.J. L. and Galaktionov, V. A. and Posashkov, S. A. and Herrero, Miguel A. (1993) On a general approach to extinction and blow-up for quasi-linear heat equations. Computational Mathematics and Mathematical Physics, 33 (2). pp. 217-227. ISSN 0965-5425

Herrero, Miguel A. and Oleaga Apadula, Gerardo Enrique and Velázquez, J.J. L. (2006) On the Eshelby-Kostrov property for the wave equation in the plane. Transactions of the American Mathematical Society, 358 (8). pp. 3673-3695. ISSN 1088-6850

Herrero, Miguel A. and Velázquez, J.J. L. (1989) On the dynamics of a semilinear heat equation with strong absorption. Communications in Partial Differential Equations , 14 (12). pp. 1653-1715. ISSN 0360-5302

Andreucci, D. and Herrero, Miguel A. and Velázquez, J.J. L. (2004) On the growth of filamentary structures in planar media. Mathematical Methods in the Applied Sciences, 27 (16). pp. 1935-1968. ISSN 0170-4214

Herrero, Miguel A. and Velázquez, J.J. L. (1997) On the melting of ice balls. Siam Journal on Mathematical Analysis , 28 (1). pp. 1-32. ISSN 0036-1410

Carpio Rodríguez, Ana María and Chapman, S.J. and Velázquez, J.J. L. (2001) Pile-up solutions for some systems of conservation laws modelling dislocation interaction in crystals. SIAM Journal on applied mathematics, 61 (6). pp. 2168-2199. ISSN 0036-1399

Herrero, Miguel A. and Oleaga Apadula, Gerardo Enrique and Velázquez, J.J. L. (2004) Planar cracks running along piecewise linear paths. Proceedings of the Royal Society of London Series A - Mathematical Physical and Engineering Sciences, 460 . pp. 581-601. ISSN 1364-5021

Oleaga Apadula, Gerardo Enrique and Herrero, Miguel A. and Velázquez, J.J. L. (2004) Planar cracks running along piecewise linear paths. Proceedings of the Royal Society of London Series A - Mathematical Physical and Engineering Sciences, 460 (2042). 581-601 . ISSN 1364-5021

Herrero, Miguel A. and Velázquez, J.J. L. (1993) Plane structures in thermal runaway. Israel Journal of Mathematics , 81 (3). pp. 321-341. ISSN 0021-2172

Herrero, Miguel A. and Velázquez, J.J. L. (1991) Radial solutions of a semilinear elliptic problem. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 118 (3-4). pp. 305-326. ISSN 0308-2105

Escobedo, M. and Herrero, Miguel A. and Velázquez, J.J. L. (1999) Radiation dynamics in homogeneous plasma. Physica D-Nonlinear Phenomena, 126 (3-4). pp. 236-260. ISSN 0167-2789

Herrero, Miguel A. and Medina Reus, Elena and Velázquez, J.J. L. (1998) Self-similar blow-up for a reaction-diffusion system. Journal of Computational and Applied Mathematics, 97 (1-2). pp. 99-119. ISSN 0377-0427

Herrero, Miguel A. and Velázquez, J.J. L. (1996) Singularity formation in the one-dimensional supercooled Stefan problem. European Journal of Applied Mathematics, 7 (2). pp. 119-150. ISSN 0956-7925

Herrero, Miguel A. and Velázquez, J.J. L. (1996) Singularity patterns in a chemotaxis model. Mathematische Annalen, 306 (1). pp. 583-623. ISSN 0025-5831

Herrero, Miguel A. and Velázquez, J.J. L. and Wrzosek, D. (2000) Sol-gel transition in a coagulation-diffusion model. Physica D-Nonlinear Phenomena, 141 (3-4). pp. 221-247. ISSN 0167-2789

Herrero, Miguel A. and Velázquez, J.J. L. (1993) Some results on blow up for semilinear parabolic problems. In Degenerate diffusions. IMA Volumes in Mathematics and its Applications (47). Springer, New York, pp. 105-125. ISBN 0-387-94068-5

Herrero, Miguel A. and Velázquez, J.J. L. (1990) Stability analysis of a closed thermosyphon. European Journal of Applied Mathematics, 1 (1). pp. 1-23. ISSN 0956-7925

Herrero, Miguel A. and Medina Reus, Elena and Velázquez, J.J. L. (2000) The birth of a cusp in the two-dimensional, undercooled Stefan problem. Quarterly of Applied Mathematics, 58 (3). pp. 473-494. ISSN 0033-569X

Andreucci, D. and Herrero, Miguel A. and Velázquez, J.J. L. (2001) The classical one-phase Stefan problem: a catalog of interface behaviors. Surveys on Mathematics for Industry, 9 (4). pp. 247-337. ISSN 0938-1953

Velázquez, J.J. L. and Galaktionov, V. A. and Herrero, Miguel A. (1991) The space structure near a blow-up point for semilinear heat-equations: a formal approach. Computational Mathematics and Mathematical Physics, 31 (3). pp. 46-55. ISSN 0965-5425

Galaktionov, V. A. and Herrero, Miguel A. and Velázquez, J.J. L. (1992) The structure of solutions near an extinction point in a semilinear heat equation with strong absorption: a formal approach. In Nonlinear diffusion equations and their equilibrium states. Progress in Nonlinear Differential Equations and their Applications, 3 (7). Birkhäuser, Boston, pp. 215-236. ISBN 978-1-4612-6741-6

This list was generated on Wed Apr 16 02:32:08 2014 CEST.